# SDR ASOA201100316

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 17,193 hours, 15,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WORKING DMIL 599378-2, LEFT NR 2 EXTERIOR EMERGENCY LIGHT INOP.  R & R FUSE AT PS2LF AND PS3LF IAW VCMM 33-21-70.  OPS IAW AMM 33-51-00 GOOD.  DMIL CLEARED/PLACARD REMOVED.
